# SDR WX0A2014100772190

- Difficulty date: October 5, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49625
- Aircraft time: 69,441 hours, 35,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHTS AT ROW 25 REMAIN ILLUMINATED WITH EMER LIGHT SWITCH OFF.  R & R BATTERIES FOR ROW 25 EMER LIGHT SIGNS IAW MM 33-53-01.  OPERATIONS CHECKED NORMAL.
